# SDR AALA202111056390

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 63,453 hours, 24,877 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303000800
- Part serial: AF3718
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Part time: 27,037 hours, 11,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT MAIN GEAR REAR PINTLE PIN WORN. REPLACED LEFT MAIN GEAR REAR PINTLE PIN PER JOB CARD 26T0003200.
